# SDR YENA2022071800673

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 02449
- Aircraft time: 65,794 hours, 23,370 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#153, DEN-LGA. ' FOUL ODOR WITH APU BLEED AND PACKS ON, DISSIPATED DURING CLIMB AFTER 5-7 MINS, CABIN ODOR FORM COMPLETED( APU BLEED AIR SUPPLY SYSTEM).' (SUPPLEMENTAL TO FOLLOW)
